# SDR 99ZZZX3858

- Difficulty date: September 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- Engine: Allsn 250C20B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23053176
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT ENCOUNTERED NUMEROUS RAPID COMPRESSOR STALLS IN A HIGH POWER SITUATION.  FOUND SIDE SLOP ON BLEED VALVE POPPET AND A RATCHETY FEEL DURING MANUAL ACTUATION.  REPLACED BLEED VALVE.
